# SDR AALA202110252852

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737*
- Aircraft serial: 30091
- Aircraft time: 58,573 hours, 24,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ROW 20 FELL OFF BRACKET. RESECURED EMERGENCY LIGHT BRACKET OPERATIONS CHECK NORMAL PER AMM 33-51-00.
